Alert archive / Georgia / Red Flag Warnings in 2009

Red Flag Warning 53, NWS Tallahassee, FL

April 21, 200916 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Apr 21, 2009, 1:25 PM CDT for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Apr 22, 2009, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 21, 2009, 1:25 PM CDT (18:25 UTC)
In effect from
Apr 22, 2009, 12:00 PM CDT
Expired
Apr 22, 2009, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1862 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 211825
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT TUE APR 21 2009

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
TODAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG
DURATIONS OF LOW HUMIDITY COMBINED WITH 20-FOOT WIND SPEEDS
GREATER THAN 15 MPH AND VERY HIGH DISPERSIONS...

...RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH
CENTRAL GEORGIA DUR TO LOW RELATIVE HUMIDITY COMBINED WITH
SUSTAINED WINDS OF 20 MPH OR HIGHER AS WELL AS FREQUENT GUSTS OF
25 MPH OR HIGHER...

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM
EDT /9 PM CDT/ WEDNESDAY FOR THE FLORIDA BIG BEND AND EASTERN 
PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST 
AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

.A MUCH DRIER AIRMASS WILL DOMINATE THE TRI-STATE REGION FOR THE
NEXT FEW DAYS WITH RED FLAG CRITERIA OCCURRING THIS AFTERNOON AND
AGAIN ON WEDNESDAY.

FLZ007>019-026>029-034-220000-
/O.UPG.KTAE.FW.A.0049.090422T1700Z-090423T0000Z/
/O.NEW.KTAE.FW.W.0053.090422T1700Z-090423T0200Z/
/O.CON.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
225 PM EDT TUE APR 21 2009 /125 PM CDT TUE APR 21 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM
EDT /9 PM CDT/ WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT 1 PM EDT /12 PM
CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-220000-
/O.NEW.KTAE.FW.W.0053.090422T1800Z-090423T0000Z/
/O.EXA.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
225 PM EDT TUE APR 21 2009 /125 PM CDT TUE APR 21 2009/

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR WEDNESDAY. 
THIS RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8
PM EDT /7 PM CDT/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY/DUVAL
4 follow-up statements
000 
WWUS82 KTAE 220007
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
807 PM EDT TUE APR 21 2009

...RED FLAG WARNING HAS EXPIRED THIS TUESDAY EVENING FOR THE
FLORIDA BIG BEND AND EASTERN PANHANDLE AND FOR ALL OF SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...

...RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10
PM EDT /9 PM CDT/ WEDNESDAY FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST 
AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

.A VERY DRY AIRMASS WILL CONTINUE TO BE IN PLACE THROUGH WEDNESDAY
WITH RED FLAG CONDITIONS EXPECTED ACROSS THE ENTIRE TRI-STATE
REGION WEDNESDAY AFTERNOON. AFTER WEDNESDAY...INCREASING LOW
LEVEL MOISTURE WILL KEEP RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS
THROUGH AT LEAST THE NEXT WEEKEND.

ALZ065>069-GAZ120>131-142>148-155>161-220730-
/O.EXP.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/
/O.CON.KTAE.FW.W.0053.090422T1800Z-090423T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
807 PM EDT TUE APR 21 2009 /707 PM CDT TUE APR 21 2009/

...RED FLAG WARNING HAS EXPIRED FOR THIS TUESDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7
PM CDT/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007>019-026>029-034-220730-
/O.EXP.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/
/O.CON.KTAE.FW.W.0053.090422T1700Z-090423T0200Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
807 PM EDT TUE APR 21 2009 /707 PM CDT TUE APR 21 2009/

...RED FLAG WARNING HAS EXPIRED FOR THIS TUESDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 10 PM EDT /9 PM CDT/ WEDNESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT
/9 PM CDT/ WEDNESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 220810
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 AM EDT WED APR 22 2009

...RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9
PM EDT /8 PM CDT/ TODAY FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND
HIGH DISPERSION INDICES...

...RED FLAG WARNING THAT WAS IN EFFECT FOR SOUTHEAST ALABAMA AND
SOUTHERN GEORGIA FOR TODAY HAS BEEN CANCELED...

...FIRE WEATHER WATCH IS NOW IN EFFECT FOR THURSDAY AFTERNOON FOR
THE FLORIDA BIG BEND AWAY FROM THE COAST DUE TO POSSIBLE LONG
DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES...

.A VERY DRY AIRMASS WILL OVERSPREAD THE TRI-STATE AREA TODAY. 
THIS AIRMASS WILL COMBINE WITH HIGH MIXING HEIGHTS AND TRANSPORT
WINDS TO YIELD HIGH DISPERSION INDICES WHICH WILL GENERATE RED
FLAG CONDITIONS ACROSS NORTH FLORIDA. LOW LEVEL MOISTURE WILL
BEGIN TO INCREASE FROM WEST TO EAST ON THURSDAY. HOWEVER...UP TO
FOUR HOURS OF RELATIVES HUMIDITIES COMBINED WITH CONTINUED HIGH
DISPERSION INDICES WILL FAVOR RED FLAG CONDITIONS ACROSS MUCH OF
THE FLORIDA BIG BEND THURSDAY AFTERNOON. THEN...INCREASING
MOISTURE WILL PRECLUDE RED FLAG CONDITIONS INTO THE WEEKEND.

ALZ065>069-GAZ120>131-142>148-155>161-220915-
/O.CAN.KTAE.FW.W.0053.090422T1800Z-090423T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
410 AM EDT WED APR 22 2009 /310 AM CDT WED APR 22 2009/

...RED FLAG WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED
FLAG WARNING. 

ALTHOUGH UP TO SEVERAL HOURS OF RELATIVE HUMIDITIES BELOW 25
PERCENT ARE EXPECTED THIS AFTERNOON...NEITHER CRITICAL DURATIONS
NOR WIND SPEEDS OF AT LEAST 20 MPH ARE EXPECTED. THEREFORE THE RED
FLAG WARNING HAS BEEN CANCELED. 

$$

FLZ016>019-026>029-034-230115-
/O.NEW.KTAE.FW.A.0050.090423T1800Z-090423T2200Z/
/O.EXT.KTAE.FW.W.0053.090422T1700Z-090423T0100Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
410 AM EDT WED APR 22 2009

...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM EDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE
HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL
ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007>015-230100-
/O.EXT.KTAE.FW.W.0053.090422T1700Z-090423T0100Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-
410 AM EDT WED APR 22 2009 /310 AM CDT WED APR 22 2009/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK
000 
WWUS82 KTAE 221909
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
309 PM EDT WED APR 22 2009

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO 
LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM
EDT /5 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW HUMIDITY AND
HIGH DISPERSIONS...

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE
FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG
DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS...

.A VERY DRY AIR MASS WILL SETTLE ACROSS THE REGION THROUGH THE
END OF THE WEEK. IN ADDITION...VERY HIGH MIXING HEIGHTS WILL WILL
YIELD HIGH DISPERSIONS EACH AFTERNOON. AS A RESULT...RED FLAG
CONDITIONS ARE LIKELY FOR THE NEXT SEVERAL AFTERNOONS ACROSS THE
FLORIDA ZONES. AT THIS TIME...HUMIDITY VALUES ARE EXPECTED TO
REMAIN ABOVE CRITICAL LEVELS ACROSS SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA.

FLZ016>019-026>029-034-232000-
/O.UPG.KTAE.FW.A.0050.090423T1800Z-090423T2200Z/
/O.NEW.KTAE.FW.W.0054.090423T1800Z-090423T2200Z/
/O.NEW.KTAE.FW.A.0051.090424T1700Z-090424T2200Z/
/O.CON.KTAE.FW.W.0053.000000T0000Z-090423T0100Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
309 PM EDT WED APR 22 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EDT THURSDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 9 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007>015-232000-
/O.NEW.KTAE.FW.W.0054.090423T1800Z-090423T2200Z/
/O.NEW.KTAE.FW.A.0051.090424T1700Z-090424T2200Z/
/O.CON.KTAE.FW.W.0053.000000T0000Z-090423T0100Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-
309 PM EDT WED APR 22 2009 /209 PM CDT WED APR 22 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM
EDT /5 PM CDT/ THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT
/5 PM CDT/ THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP
000 
WWUS82 KTAE 230118
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 PM EDT WED APR 22 2009

...RED FLAG WARNING THAT WAS IN EFFECT FOR THE FLORIDA BIG BEND AND 
EASTERN PANHANDLE HAS EXPIRED THIS WEDNESDAY EVENING...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM
EDT /5 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW HUMIDITY AND HIGH
DISPERSIONS...

...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA
BIG BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF
LOW HUMIDITY AND HIGH DISPERSIONS...

.A VERY DRY AIR MASS WILL SETTLE ACROSS THE REGION THROUGH THE
END OF THE WEEK. IN ADDITION...VERY HIGH MIXING HEIGHTS WILL WILL
YIELD HIGH DISPERSIONS EACH AFTERNOON. AS A RESULT...RED FLAG
CONDITIONS ARE LIKELY FOR THE NEXT SEVERAL AFTERNOONS ACROSS THE
FLORIDA ZONES. AT THIS TIME...HUMIDITY VALUES ARE EXPECTED TO
REMAIN ABOVE CRITICAL LEVELS ACROSS SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA.

FLZ007>019-026>029-034-230830-
/O.EXP.KTAE.FW.W.0053.000000T0000Z-090423T0100Z/
/O.CON.KTAE.FW.W.0054.090423T1800Z-090423T2200Z/
/O.CON.KTAE.FW.A.0051.090424T1700Z-090424T2200Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
918 PM EDT WED APR 22 2009 /818 PM CDT WED APR 22 2009/

...RED FLAG WARNING THAT WAS IN EFFECT HAS EXPIRED THIS WEDNESDAY
EVENING... 
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
6 PM EDT /5 PM CDT/ THURSDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS WEDNESDAY EVENING. 
A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
6 PM EDT /5 PM CDT/ THURSDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FRIDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 21, 9:11 AM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Apr 21, 9:11 AM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 AM EDT TUE APR 21 2009

.UPDATE...SECONDARY FRONT NOW PUSHING SOUTH INTO NORTHERN AL/GA.
BOUNDARY WILL CONTINUE SOUTH THROUGH THE DAY AND PUSH THROUGH
NORTH FLORIDA THIS EVENING. GRADIENT IS EXPECTED TO TIGHTEN THIS
AFTERNOON AS THE FRONT APPROACHES. HOWEVER...UPSTREAM OBS AND
GUIDANCE NUMBERS INDICATE THAT WINDS WILL NOT QUITE REACH LAKE WIND
ADVISORY CRITERIA. WILL DROP THE ADVISORY THIS MORNING AND JUST
MENTION GUSTY WINDS IN THE FORECAST.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD
AND BEYOND. ANOTHER COLD FRONT...CURRENTLY ACROSS NORTHERN GEORGIA
AND ALABAMA...WILL PUSH SOUTHWARD INTO THE TRI-STATE AREA THIS
AFTERNOON WITH NO SIGNIFICANT WEATHER. THE SURGE OF DRIER COOLER
AIR BEHIND THE FRONT WILL TIGHTEN UP THE NORTH-SOUTH PRESSURE
GRADIENT ACROSS THE AREA...AND INCREASE WESTERLY WINDS TO AROUND
15 KNOTS SUSTAINED WITH GUSTS TO OVER 20 KNOTS UNTIL
SUNSET...AFTER WHICH THE WINDS WILL DIMINISH.

&&

.MARINE...WINDS SHOULD INCREASE ACROSS THE COASTAL WATERS OVER THE
NEXT FEW HOURS AS THE COLD FRONT APPROACHES THE REGION AND THE
GRADIENT TIGHTENS. EXERCISE CAUTION HEADLINE STILL LOOK GOOD. ONLY
MINOR TWEAKS EXPECTED WITH MORNING UPDATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  79  50  80  55  84 /   0   0   0  10  10
PANAMA CITY  75  56  78  63  82 /   0   0   0  10  10
DOTHAN       77  49  79  57  84 /   0  10   0  10  10
ALBANY       77  47  78  55  85 /   0  10   0  10  20
VALDOSTA     78  49  80  55  84 /   0  10   0  10  20
CROSS CITY   80  52  79  54  84 /   0   0   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
     WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...NONE.
&&

CAMP/DUVAL
Hazardous weather outlook, Apr 21, 5:12 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
612 AM EDT TUE APR 21 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-221015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
612 AM EDT TUE APR 21 2009 /512 AM CDT TUE APR 21 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...LAKE WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING...

.DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME. AMPLE SUNSHINE IS EXPECTED TODAY. A DRY COLD FRONT
WILL DROP SOUTH AND ACROSS THE FORECAST AREA THIS EVENING THROUGH
EARLY WEDNESDAY. AHEAD OF THIS FRONT...WEST WINDS WILL BECOME
WINDY AND GUSTY. THERE WILL BE SOME INCREASE IN CLOUDS AND WINDS
AND POSSIBLY A FEW SPRINKLES... MAINLY OVER ALABAMA AND GEORGIA.

THE DRY AIR WILL RESULT IN NOTICEABLY LOWER RELATIVE HUMIDITIES.
THIS WILL FAVOR THE SPREAD OF WILDFIRES...SHOULD ANY OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME. IN THE WAKE OF THE REINFORCING DRY
FRONT...HIGH PRESSURE WILL BUILD IN ACROSS THE AREA THROUGH THE
SECOND HALF OF THE WEEK AND THE COOLER TEMPERATURES OF THE EARLY
WORK WEEK WILL RISE TO ABOVE NORMAL TEMPERATURES BEGINNING
WEDNESDAY. A WEAK UPPER LEVEL DISTURBANCE WILL BRUSH THE AREA ON
THURSDAY, THIS MAY BRING A SMALL CHANCE OF RAIN...MAINLY IN
GEORGIA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 2:34 AM CDTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more7 hr

Nearby

Red Flag Warnings in Georgia, 2009Red Flag Warnings in Florida, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.